Erratum to “Fixed-Point Theorems for Multivalued Mappings in Modular Metric Spaces”
Parin Chaipunya,
Chirasak Mongkolkeha,
Wutiphol Sintunavarat and
Poom Kumam
Abstract and Applied Analysis, 2012, vol. 2012, 1-2
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/241919.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/241919.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:241919
DOI: 10.1155/2012/241919
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().